# SDR USAA2009092192570

- Difficulty date: August 22, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 73,707 hours, 26,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143N51292
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - CRACK ON ATTACH FITTING AT BS 700, RBL 24.75.  REPAIRED ATTACH FITTING AT BS 700, RBL 24.75 IAW B757 SRM 51-40-02.
